# SDR C2XA96IA225

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140024100
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STR 20 RT BETWEEN FRAMES 32 AND 33 WAS FOUND CORRODED.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND PERFORMED A SPLICE REPAIR PER ATR SRM 53-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  14,093.6 HOURS.  TC:  17,152.  (X)
